Ohio, 2015Tornado in Ohio, April 2, 2015
April 2, 2015 · NWS ILN · 1 event in 1 county or zone
Thunderstorms developed as an upper level disturbance interacted with a cold front entering the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed as an upper level disturbance interacted with a cold front entering the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 2, 7:56 PM EST, 35 minutes earlier.
Area forecast discussion, Apr 2, 7:56 PM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
856 PM EDT THU APR 2 2015
.SYNOPSIS...
A COLD FRONT WILL DROP SOUTH INTO THE OHIO VALLEY AND REMAIN ACROSS
THE AREA THROUGH FRIDAY. SEVERAL WAVES OF LOW PRESSURE TRAVELING
ALONG THE FRONT WILL PROVIDE MULTIPLE ROUNDS OF STORMS. HIGH PRESSURE
AND DRIER AIR WILL MOVE BACK IN FOR SATURDAY INTO SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
ADDITIONAL STORMS HAVE DEVELOPED ALONG MARGINAL INSTABILITY AXIS THAT
EXISTS ACRS CENTRAL INDIANA INTO SW OHIO. BLYR CAPES ARE AROUND
1000 J/KG ALONG THIS AXIS. LATEST HRRR OUTPUT CONTINUES TO HAVE
A GOOD HANDLE ON CURRENT CONVECTIVE TRENDS.
EXPECT THESE STORMS TO PUSH INTO ILN/S SW CWA AND THEN WEAKEN SOME
AS THEY MOVE AWAY FROM GENESIS REGION. A STRONG OR POSSIBLY SEVERE
STORM CAN NOT BE RULED OUT ACRS ILN/S FOR NEXT HOUR OR TWO. WITH
LOSS OF INSTBY THIS WINDOW FOR POTENTIAL SEVERE WEATHER DIMINISHES
BY LATE EVENING.
EVENTUALLY OVERNIGHT...THE SIGNAL STILL LOOKS GOOD FOR HEAVY RAIN
POSSIBLE FLOOD ACRS OUR SRN COUNTIES. THUS HAVE CONTINUED THE
FLOOD WATCH. HAVE ADJUSTED TEMPS FOR CURRENT TRENDS WITH LOWS FROM
THE MID 40S FAR NW TO THE UPPER 50S SE.
PREVIOUS DISCUSSION...
BROAD MOIST SOUTHWESTERLY MID LEVEL FLOW WITH SLOW
MOVING COLD FRONT DROPPING INTO OHIO OVERNIGHT. MARGINAL INSTBY
HAS DEVELOPED INTO SW OHIO. STORMS OVER THE LOWER OHIO VALLEY ARE
DEVELOPING INTO A LINE. WIND FIELDS AND WET BULB ZERO HEIGHTS
SUGGEST THAT SOME OF THE STRONGER UPDRAFTS WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS EARLY THIS EVENING.
CONVECTIVE ENABLING MODELS SHOW SUGGEST THAT THIS COLD POOL DRIVEN
CONVECTION DEVELOPS INTO ILN/S SW FA IN RGN OF FAVORABLE LOW LEVEL
CONVERGENCE INTO THIS EVENING. EXPECT ADDITIONAL STORMS TO COME
TOGETHER AHEAD OF THE SFC COLD FRONT BETWEEN 06Z AND 12Z IN NEXT
REGION OF FAVORABLE LOW LEVEL CONVERGENCE.
IN FAVORABLE MOISTURE TRANSPORT PW/S TO INCREASE TO AROUND 250
PERCENT OF NORMAL OR 2 TO 3 STD DEVIATIONS ABOVE NORMAL. DUE TO
PROLONGED PERIOD OF PCPN AND VERY MOIST ENVIRONMENT...EXPECT 1 TO
3+ INCHES OF RAINFALL THRU FRIDAY. WILL CONTINUE FLOOD WATCH
TONIGHT INTO FRIDAY.
GOOD GRADIENT TO TEMPERATURES WITH FRONT BISECTING THE AREA. LOWS
FROM THE MID/UPR 40S NW TO UPPER 50S SE.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
BROAD SOUTHWESTERLY MID LEVEL FLOW WITH SLOW MOVING FRONT DROPPING
SOUTH THRU ILN/S FA FRIDAY WITH H5 TROF SETTLING INTO GREAT
LAKES/OH VLY FRIDAY NIGHT. VERY MOIST ENVIRONMENT TO CONTINUE
ACROSS THE SOUTH WITH PW/S IN EXCESS OF 200 PERCENT OF NORMAL.
AXIS OF FAVORABLE LOW LEVEL FORCING TO BECOME ENHANCED WITH 8H
TROF DROPPING THRU FA FRIDAY AFTN/FRIDAY EVENING. SIGNIFICANT SFC
WAVE TO RIPPLE NE THRU THE FA FRIDAY EVENING. FRONT/SFC LOW
BISECTING FA WILL LEAD TO GOOD TEMPERATURES GRADIENT WITH FRIDAYS
HIGHS RANGING FROM MID 50S NW TO THE UPPER 60S SE.
DEEP MOISTURE AND LIFT TO PIVOT EAST OF ILN/S FRIDAY NIGHT. THERE
MAY BE A VERY BRIEF PERIOD OF RAIN/SNOW MIX PRIOR TO ENDING AS
COLDER AIR IS FUNNELED IN. ANY SNOW WILL BE MINIMAL AND ONLY HAVE
UP TO A TENTH OF AN INCH OVER EXTREME NE. LOWS FRIDAY NIGHT TO
RANGE FROM NEAR 30 NW TO THE UPPER 30S SE.
NW FLOW ALOFT WITH SFC HIGH PRESSURE BUILDING IN SATURDAY. EXPECT
DECREASE IN CLOUDS WITH A GOOD DEAL OF SUNSHINE SATURDAY. ALTHOUGH
SKIES WILL BE MOSTLY SUNNY...TEMPERATURES WILL BE 5 TO 10 DEGREES
BELOW NORMAL WITH HIGHS RANGING FROM THE UPPER 40S NW TO THE LOWER
50S SE.
THIS SFC HIGH TO BUILD ACRS THE AREA SAT NIGHT WITH MOSTLY CLEAR
SKY CONDITIONS AND LIGHT WINDS. LOWS TO RANGE FROM THE LOWER 30S
EAST TO THE MID/UPR 30S WEST.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
DRY WEATHER IS EXPECTED SUNDAY AS HIGH PRESSURE MOVES EAST. FOR
MONDAY THROUGH THURSDAY...THE ACTIVE PATTERN WILL RETURN. A FRONTAL
BOUNDARY CONTAINING ABUNDANT MOISTURE WILL DEVELOP MONDAY NEAR THE
WESTERN GREAT LAKES. MODELS ARE IN GOOD AGREEMENT THAT THE FRONT
WILL FORM...BUT THE LOCATION...TIMING AND DURATION OF PRECIPITATION
IS IN QUESTION. A FEW SHOWERS MAY OCCUR MONDAY IN MOISTURE ADVECTION
AND SHORT WAVE ENERGY SOUTH OF THE BOUNDARY. SHOWERS AND
THUNDERSTORMS WILL BECOME LIKELY ON TUESDAY WHEN THE FRONT IS
FORECAST TO SAG SOUTH TOWARD OHIO. THERE WILL BE A GOOD CHANCE FOR
SHOWERS WEDNESDAY AND THURSDAY IN THE PERSISTENTLY MOIST REGIME
ASSOCIATED WITH THE UNDULATING FRONT.
TEMPERATURES WILL START OUT NEAR NORMAL SUNDAY WITH HIGHS IN THE
LOWERS 60S. IT MAY BE A COUPLE DEGREES COOLER MONDAY UNDER WEAK COLD
ADVECTION. TUESDAY IS SHAPING UP TO BE THE WARMEST DAY IN THIS
PERIOD WHEN WARM ADVECTION MAY BOOST READINGS TO AROUND 70. A RETURN
TO NEAR NORMAL LOWER 60S APPEARS TO BE IN STORE FOR WEDNESDAY AND
THURSDAY IN AN ENVIRONMENT OF LIMITED SUNSHINE AND COLD ADVECTION.
&&
.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
EXPECT SHOWERS AND STORMS ESPECIALLY THROUGH 04Z ACROSS THE TAF
SITES BEFORE A GENERAL WEAKENING/REFOCUS SOUTH OF THE TAF SITES
ACROSS KENTUCKY DURING THE LATER PART OF THE NIGHT. GENERALLY
EXPECT MVFR/VFR CONDITIONS AT 00Z OUTSIDE OF SHOWERS/STORMS TO
SLOWLY DETERIORATE AS THE COLD FRONT SHIFTS IN AND WINDS
DECREASE...SHOULD ALLOW CIGS TO LOWER AMIDST HIGH MOISTURE
AIRMASS. INSIDE SHOWERS/STORMS...EXPECT MVFR TO OCCASIONALLY IFR
CONDITIONS THROUGH THE NIGHT. ALL SITES SHOULD SEE CIGS PULL CLOSE
TO AND BELOW IFR AS THE NIGHT WEARS ON IN LINE WITH STATISTICAL
GUIDANCE. LIKELY TO GET A LULL IN THE RAIN OVER MOST OF THE SITES
LATER IN THE NIGHT AS ACTIVITY FOCUSES SOUTH OF THE TAF
SITES...BUT ANOTHER SYSTEM EJECTING TOWARD THE AREA ON FRIDAY
AFTERNOON WILL SPELL RENEWED SHRA/TSRA AND MVFR/POTENTIALLY IFR
CONDITIONS.
OUTLOOK...MVFR AND POSSIBLY IFR CEILINGS AND VISIBILITIES
CONTINUING INTO FRIDAY NIGHT. MVFR CEILINGS AND VISIBILITIES
POSSIBLE MONDAY INTO TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH FRIDAY EVENING FOR OHZ070>073-077>082-088.
KY...FLOOD WATCH THROUGH FRIDAY EVENING FOR KYZ089>100.
IN...FLOOD WATCH THROUGH FRIDAY EVENING FOR INZ066-073>075-080.
&&
SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...CONIGLIO
AVIATION...BINAU
Hazardous weather outlook, Apr 2, 5:33 PM EST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
633 PM EDT THU APR 2 2015
INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-032245-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING-
633 PM EDT THU APR 2 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
SEVERAL WAVES OF LOW PRESSURE WILL RIPPLE ALONG A SLOW MOVING
COLD FRONT WHICH WILL DROP SOUTH INTO THE OHIO VALLEY TONIGHT INTO
FRIDAY. THIS FRONT WILL ENCOUNTER A MOIST ENVIRONMENT WHICH WILL
RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS. THIS WILL LEAD TO
HEAVY RAIN AND THE POTENTIAL FOR FLOODING. WIDESPREAD TOTALS OF 1
TO 2 INCHES ARE LIKELY WITH ISOLATED AMOUNTS NEARING 3 INCHES.
THERE IS ALSO A CHANCE FOR SOME STRONG TO POSSIBLY SEVERE STORMS
THIS AFTERNOON INTO EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
HEAVY RAIN IS EXPECTED TO CONTINUE FRIDAY AS A STALLED FRONT
REMAINS ACROSS THE AREA. WIDESPREAD TOTALS OF 1 TO 2 INCHES ARE
LIKELY WITH ISOLATED AMOUNTS NEARING 3 INCHES. THE RAIN IS THEN
EXPECTED TO COME TO AN END FRIDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-032245-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
633 PM EDT THU APR 2 2015
...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
THERE IS ALSO A CHANCE FOR SOME STRONG TO POSSIBLY SEVERE STORMS
THIS EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 2, 3:58 PM EST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT THU APR 2 2015
KYZ094>096-022130-
OWEN KY-PENDLETON KY-GRANT KY-
458 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT...PENDLETON AND
SOUTHEASTERN OWEN COUNTIES THROUGH 530 PM EDT...
AT 456 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
COLUMBUS...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSTOWN...FALMOUTH
AND BUTLER.
ALSO...KEEFER...LAWRENCEVILLE...CORINTH...CHERRY GROVE...CORDOVA...
CAMP NORTHWARD...WILLIAMSTOWN LAKE...MARCUS...KNOXVILLE AND GOFORTH
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3853 8480 3882 8436 3875 8424 3863 8421
3859 8420 3857 8425 3856 8441 3853 8443
3853 8447 3851 8449 3851 8452 3849 8456
3836 8471Special weather statement, Apr 2, 4:46 PM EST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT THU APR 2 2015
KYZ097-099-OHZ079-022215-
MASON KY-BRACKEN KY-BROWN OH-
546 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BROWN...BRACKEN AND
NORTHERN MASON COUNTIES THROUGH 615 PM EDT...
AT 545 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
POWERSVILLE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKSVILLE...RIPLEY
AND MAYSVILLE.
ALSO...PARINA...STONEWALL...CHATHAM...GERMANTOWN...MINERVA...STONEY
POINT...TUCKAHOE...DOVER...SOUTH RIPLEY AND MORANBURG ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3855 8416 3869 8422 3871 8422 3882 8379
3864 8372 3862 8389 3859 8400 3859 8402
3858 8403 3861 8405 3859 8406 3861 8408
3856 8412 3855 8415Special weather statement, Apr 2, 5:57 PM EST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT THU APR 2 2015
KYZ100-022330-
LEWIS KY-
657 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LEWIS COUNTY THROUGH
730 PM EDT...
AT 656 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF
HARRIS...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HEAD OF GRASSY.
ALSO...HARRIS...EMERSON AND CAMP DIX ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
3844 8358 3855 8311 3849 8318 3847 8318
3843 8323 3835 8323 3834 8322 3832 8326
3833 8332 3832 8335Special weather statement, Apr 2, 6:18 PM EST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
718 PM EDT THU APR 2 2015
OHZ034-035-042>044-022345-
AUGLAIZE OH-DARKE OH-LOGAN OH-MERCER OH-SHELBY OH-
718 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SHELBY...SOUTHEASTERN
MERCER...WESTERN LOGAN...NORTHEASTERN DARKE AND SOUTHERN AUGLAIZE
COUNTIES THROUGH 745 PM EDT...
AT 717 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EGYPT...
MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MINSTER...NEW BREMEN
AND BOTKINS.
ALSO...FORT LORAMIE...LAKE LORAMIE STATE PARK...MCCARTYVILLE...
KETTLERSVILLE...SWANDERS...ANNA...FRYBURG...MONTRA...JACKSON CENTER
AND MAPLEWOOD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4055 8401 4036 8395 4032 8454 4045 8453
Special weather statement, Apr 2, 6:27 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT THU APR 2 2015
INZ050-OHZ042-060-030000-
WAYNE IN-DARKE OH-PREBLE OH-
727 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE AND WAYNE COUNTIES THROUGH 800 PM EDT...
AT 725 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKLIN...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...
CENTERVILLE...FOUNTAIN CITY...RICHMOND AND NEW PARIS.
ALSO...EAST GERMANTOWN...ECONOMY...JACKSONBURG...GREENS FORK...
WILLIAMSBURG...SPRING GROVE...BETHEL...WHITEWATER...MIDDLEBORO AND
BOSTON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3988 8521 4000 8521 4001 8520 4001 8482
4002 8481 3999 8465 3972 8484 3973 8488
3983 8523 3987 8522Special weather statement, Apr 2, 7:59 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
859 PM EDT THU APR 2 2015
INZ059-OHZ060-061-070-071-030130-
UNION IN-BUTLER OH-MONTGOMERY OH-PREBLE OH-WARREN OH-
859 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...SOUTHERN
PREBLE...SOUTHERN MONTGOMERY...NORTHEASTERN BUTLER AND NORTHEASTERN
UNION COUNTIES THROUGH 930 PM EDT...
AT 857 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FAIRHAVEN...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON...CAMDEN...
MIDDLETOWN...WEST CARROLLTON...SPRINGBORO...MIAMISBURG AND FRANKLIN.
ALSO...LAKE LAKENGREN...MUTTONVILLE...SOMERVILLE...WHEATVILLE...WEST
ALEXANDRIA...WEST ELKTON...GRATIS...JACKSONBURG...FARMERSVILLE AND
POAST TOWN HEIGHTS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3973 8483 3973 8481 3975 8481 3979 8478
3972 8415 3947 8420 3959 8492
BINAUTornado, Clark
- When
- April 2, 8:31 PM EST to 8:32 PM EST
- Where
- Clark County, 1.84 mi E of New Carlisle Arpt to 1.97 mi E of New Carlisle Arpt
- Rating
- EF0
- Path length
- 0.13 mi
- Path width
- 120 yd
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.975, -84.036
An EF0 tornado damaged trees and an outbuilding along Addison-New Carlisle Road.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Kansas, April 2, 20151 death · 1 injured · $150,000 · 1.75 in hail · 24 events
- Tornado and Hail in Kansas, April 2 to 3, 20158 injured · $1.3 million · EF0 · 80 events
- Flash Flooding and Flooding in Kentucky, April 2 to 8, 2015$2.7 million · 1.75 in hail · 48 events
- Tornadoes and Hail in Oklahoma, April 2 to 3, 20151 injured · $310,000 · EF1 · 17 events
- Flash Flood and Flooding in Kentucky, April 2 to 4, 2015$2.3 million · 4 events
- Dust Storm and Hail in Kansas, April 2, 2015$765,000 · 1.25 in hail · 8 events
- Tropical Storm in Guam, April 2 to 5, 2015$200,000 · 1 event
- Strong Wind in New York, April 2, 2015$40,000 · 4 events
- Hail and Damaging Winds in Arkansas, April 2, 2015$40,000 · 1 in hail · 4 events
- Flash Flood and Flooding in Indiana, April 2 to 4, 20151.75 in hail · 16 events
- Hail and Damaging Winds in Mississippi, April 2 to 3, 2015$16,000 · 1.75 in hail · 6 events
- High Wind and Strong Wind in Minnesota, April 2, 20151 injured · 56 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 565615.